Symplectically aspherical manifolds

Jarek Kedra, Yuli Rudyak, Aleksy Tralle

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

This is a survey article on symplectically aspherical manifolds.
Original languageEnglish
Pages (from-to)1-21
Number of pages22
JournalJournal of Fixed Point Theory and Applications
Volume3
Issue number1
Early online date12 Feb 2008
DOIs
Publication statusPublished - May 2008

Keywords

  • Arnold conjecture
  • Yuli Rudyak
  • Aleksy Tralle

Cite this

Symplectically aspherical manifolds. / Kedra, Jarek; Rudyak, Yuli; Tralle, Aleksy.

In: Journal of Fixed Point Theory and Applications, Vol. 3, No. 1, 05.2008, p. 1-21.

Research output: Contribution to journalArticle

Kedra, Jarek ; Rudyak, Yuli ; Tralle, Aleksy. / Symplectically aspherical manifolds. In: Journal of Fixed Point Theory and Applications. 2008 ; Vol. 3, No. 1. pp. 1-21.
@article{b91a20a8e49046288d51505c98307008,
title = "Symplectically aspherical manifolds",
abstract = "This is a survey article on symplectically aspherical manifolds.",
keywords = "Arnold conjecture, Yuli Rudyak, Aleksy Tralle",
author = "Jarek Kedra and Yuli Rudyak and Aleksy Tralle",
year = "2008",
month = "5",
doi = "10.1007/s11784-007-0048-z",
language = "English",
volume = "3",
pages = "1--21",
journal = "Journal of Fixed Point Theory and Applications",
issn = "1661-7738",
publisher = "Springer Science + Business Media",
number = "1",

}

TY - JOUR

T1 - Symplectically aspherical manifolds

AU - Kedra, Jarek

AU - Rudyak, Yuli

AU - Tralle, Aleksy

PY - 2008/5

Y1 - 2008/5

N2 - This is a survey article on symplectically aspherical manifolds.

AB - This is a survey article on symplectically aspherical manifolds.

KW - Arnold conjecture

KW - Yuli Rudyak

KW - Aleksy Tralle

U2 - 10.1007/s11784-007-0048-z

DO - 10.1007/s11784-007-0048-z

M3 - Article

VL - 3

SP - 1

EP - 21

JO - Journal of Fixed Point Theory and Applications

JF - Journal of Fixed Point Theory and Applications

SN - 1661-7738

IS - 1

ER -